# SDR REXA96048

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nose Cone
- Condition: Bird Strike
- Location: Forward Fuselage
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO BIRD STRIKE, RETURNED TO GATE FOR INSPECTION.  INSPECTED NOSE AND NOSE CONE, NO VISUAL DAMAGE NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
